# SDR SWAA2024112051062

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - MULTIPLE CORROSION SPOTS ON SIDEWALL SUPPORT LBL 20.5 BS727E+15; BS727E+18.5; BS747+2; BS747+14; BS767+3; BS767+5; BS767+10 / LBL 21.5 BS727E+10; BS747+1.5; BS747+8.5; BS787+10 (MARKED)<[01] THIS CARD WILL BE ACCOPLISHED IN CARD # TTG8Q00WJF62;[02] VERIFIED ITEM 1.
